Volume 15, Issue 4
Global Existence and Asymptotic Behavior of the Solution to 1-D Energy Transport Model for Semiconductors

Yong Li & Li Chen

J. Part. Diff. Eq., 15 (2002), pp. 81-95.

Published online: 2002-11

Preview Purchase PDF 55 1464
Export citation
  • Abstract

In this paper, we study the asymptotic behavior of global smooth solution to the initial boundary problem for the 1-D energy transport model in semiconductor science. We prove that the smooth solution of the problem converges to a stationary solution exponentially fast as t → ∞ when the initial data is a small perturbation of the stationary solution.

  • Keywords

energy transport model energy estimate global existence asymptotic behavior

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-15-81, author = {}, title = {Global Existence and Asymptotic Behavior of the Solution to 1-D Energy Transport Model for Semiconductors}, journal = {Journal of Partial Differential Equations}, year = {2002}, volume = {15}, number = {4}, pages = {81--95}, abstract = { In this paper, we study the asymptotic behavior of global smooth solution to the initial boundary problem for the 1-D energy transport model in semiconductor science. We prove that the smooth solution of the problem converges to a stationary solution exponentially fast as t → ∞ when the initial data is a small perturbation of the stationary solution.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5463.html} }
TY - JOUR T1 - Global Existence and Asymptotic Behavior of the Solution to 1-D Energy Transport Model for Semiconductors JO - Journal of Partial Differential Equations VL - 4 SP - 81 EP - 95 PY - 2002 DA - 2002/11 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5463.html KW - energy transport model KW - energy estimate KW - global existence KW - asymptotic behavior AB - In this paper, we study the asymptotic behavior of global smooth solution to the initial boundary problem for the 1-D energy transport model in semiconductor science. We prove that the smooth solution of the problem converges to a stationary solution exponentially fast as t → ∞ when the initial data is a small perturbation of the stationary solution.
Yong Li & Li Chen . (2019). Global Existence and Asymptotic Behavior of the Solution to 1-D Energy Transport Model for Semiconductors. Journal of Partial Differential Equations. 15 (4). 81-95. doi:
Copy to clipboard
The citation has been copied to your clipboard